MathSciNet Relay Station
MathSciNet bibliographic data
MR1287697 (95g:14037) 14J25 (14J10)
Braun, Robert; Fløystad, Gunnar A bound for the degree of smooth surfaces in ${\bf P}\sp 4$ not of general type. Compositio Math. 93 (1994), no. 2, 211–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement